# SDR HEEA0014759

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cap Assembly
- Part number: 212030436007
- Condition: Cracked
- Location: Cross Tube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE RUBBER ON CAP ASSY IS CRACKING AND DEFORMED.
